Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 188, NWS Atlanta, GA

May 24, 2017Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2017, 1:59 PM EDT for Laurens County, Georgia. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2017, 1:59 PM EDT (17:59 UTC)
Expired
May 24, 2017, 2:30 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:05 PM EDTTORNADO1 Ese Moores, GANWS SURVEY CONFIRMED A BRIEF EF-0 TORNADO NEAR MOORES TOUCHED DOWN AND SNAPPED A FEW TREES... BLEW METAL TRIM OFF A MOBILE HOME AND COLLAPSED A SMALL METAL CARPORT. MANY MORE TREES WERE DOWNED AS THE TORNADO TRAVELED TO THE NORTHEAST. THE TORNADO WAS 240 YARDS
May 24, 2:08 PM EDTTSTM WND DMGMoores, GADAMAGE TO BARN ROOFS AND SEVERAL TREES REPORTED DOWN NEAR THE INTERSECTION OF VALAMBROSIA ROAD AND MOORE STATION ROAD.
May 24, 2:08 PM EDTTORNADO1 Ese Moores, GAMINOR HOUSE DAMAGE ON CLOVER LEAF LANE
May 24, 2:08 PM EDTTORNADOMoores, GADAMAGE TO BARN ROOFS AND SEVERAL TREES REPORTED DOWN NEAR THE INTERSECTION OF VALAMBROSIA ROAD AND MOORE STATION ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 11:03 AM EDTTornado WatchSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

342 
WUUS52 KFFC 241759
SVRFFC
GAC175-241830-
/O.NEW.KFFC.SV.W.0188.170524T1759Z-170524T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
159 PM EDT WED MAY 24 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Laurens County in central Georgia...

* Until 230 PM EDT

* At 159 PM EDT, a severe thunderstorm was located near Harlow, or
  near Dublin, moving northeast at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Dublin, East Dublin, Dudley, Lovett, Harlow, Tuckers Crossroad and
  Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 600 PM EDT for central and
east central Georgia.

LAT...LON 3260 8268 3247 8299 3258 8313 3271 8291
      3272 8287 3267 8279 3266 8279 3264 8275
TIME...MOT...LOC 1759Z 237DEG 23KT 3254 8301 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:24 PM EDT, 35 minutes earlier.

Area forecast discussion, May 24, 1:24 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
124 PM EDT Wed May 24 2017

.UPDATE...
Updated for the 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 716 AM EDT Wed May 24 2017/

PREV DISCUSSION... /Issued 334 AM EDT Wed May 24 2017/

SHORT TERM /Today through Thursday/...
A complicated weather pattern is on tap for the CWFA today. An old
frontal boundary is situated across south central/south GA. A
secondary frontal boundary is currently pushing east over far NW AL
and central MS. The northern-most front is associated with a bit
more forcing aloft than the southern boundary, but both fronts
should have waves of low pressure move along them today.

Showers and thunderstorms will develop in association with both
systems today. The northern system may have storms a bit more
dynamically forced, especially as these areas are closer to the
steeper lapse rates/mid level forcing and deep shear. However, the
storms in the vicinity of the southern frontal boundary should have
more surface instability to work with with some marginal deep layer
shear present. The primary severe weather threat should be damaging
wind gusts. However, isolated tornadoes (everywhere) and a few large
hail reports (mainly north) are not out of the question.

For the last 48 hours, the axis of heaviest rainfall has been
across the southern CWFA. Good moisture will still be present, and
some training of storms is possible today. Even though PWATS are
forecast to be between 1.25 and 1.5 inches, locally heavy rainfall
will continue to be a threat - especially over where soils remain
saturated. Given these points, will actually extend the Flash
Flood Watch - in time - to 00z (8pm) this evening.

The airmass will dry out a bit as the behind the cold front on
Thursday. However, a few storms will remain possible across portions
of the northern CWFA as an upper low/trough move through.

NListemaa

LONG TERM /Thursday Night through Tuesday/...
Upper low/cold core aloft expected to move across AL/TN and Georgia
Thursday night with the trough axis moving east of the forecast area
btwn 15-18z Thursday. Shortwave ridge of high pressure will maintain
dry and stable conditions through Saturday, with temperatures
quickly bouncing back during the day Fri/Sat, after cooler mornings.

Moisture will gradually increase this weekend as W/SWerly flow
becomes more pronounced across the region ahead of large upr vortex
dropping south from central Canada over the northern Plains/upper
Midwest. By Sunday and into the first part of next week, several
shortwaves will interact with sufficient moisture and low lvl convg
along a west-east oriented frontal boundary to support an increasing
chance of shower and a few thunderstorms. This "system" is not
looking nearly as impressive as what we've been dealing with over
the past few days but it will bring the area more rain, on top of
what we've had already. Drier air moves in from the northwest late
Monday into Tuesday with a nearly stationary frontal boundary across
north Florida/south Georgia - where lingering chances for
showers/storms will exist Tuesday. Temperatures into early next week
should remain around normal for late May -- lower to mid 80s for
highs and mid 60s for lows.

DJN.83

&&

.AVIATION...
18Z Update...
Main area of convection over the MCN area and another line of
showers and isolated tsra from North GA to near Anniston, AL.
These areas of convection will continue moving east. Behind these
areas are scattered showers. The scattered showers will move
across the forecast area behind the main areas of convection as
they exit the region. The precip will be out of the forecast area
by late this evening. A few showers/tsra will dot extreme north
Georgia tonight but should stay north of ATL and AHN. Cigs mostly
VFR into tonight with MVFR cigs will fill into the region late
tonight. Cigs will lift and scattered by 18Z Thursday. Winds will
be southwest and gusty this afternoon, diminishing tonight and
become west and gusty Thursday morning.

//ATL Confidence...18Z Update...
Low on timing of convection this afternoon.
Medium to high on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  56  74  55 /  80  50  30   0
Atlanta         74  55  72  58 /  90  30  10   0
Blairsville     68  51  68  50 /  90  50  40  10
Cartersville    73  54  73  54 /  80  50  20   0
Columbus        77  57  77  58 /  80  30  10   0
Gainesville     72  55  71  56 /  80  50  40   0
Macon           77  56  76  55 /  90  60  10   0
Rome            73  54  74  54 /  80  50  20   0
Peachtree City  75  55  74  53 /  90  30  10   0
Vidalia         80  61  78  59 /  90  80  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 6 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...
Dooly...Douglas...Emanuel...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Lumpkin...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen...
Troup...Twiggs...Union...Upson...Walton...Warren...Washington...
Webster...Wheeler...White...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas...
Emanuel...Fayette...Forsyth...Glascock...Greene...Gwinnett...
Hall...Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...17
LONG TERM....Baker
AVIATION...17
Hazardous weather outlook, May 24, 6:30 AM EDT, 7 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
630 AM EDT Wed May 24 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-250200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
630 AM EDT Wed May 24 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF CENTRAL
GEORGIA THROUGH THIS EVENING...

Showers and thunderstorms will increase across north and central
Georgia this morning and continue through the afternoon. Some
storms could be strong to severe, capable of damaging winds, large
hail and even a few tornadoes. In addition, locally heavy rain
could result in localized flash flooding.

The severe threat will diminish from west to east across the area,
this afternoon with widespread showers and thunderstorms across
far southeast counties, ending this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There is a chance for thunderstorms late Saturday into Sunday.
Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information later this morning
through this afternoon for possible activation across much of
north and central Georgia.

In the hours before

Local storm report, May 24, 1:01 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     2 N NICKELSVILLE        34.63N  84.87W
05/24/2017                   MURRAY             GA   911 CALL CENTER

            911 CALL CENTER IN MURRAY CO REPORTS A TREE DOWN NEAR
            THE INTERSECTION OF HWY 225 AND HENRY GALLMAN RD

&&

EVENT NUMBER FFC1700669

THIEM
Special weather statement, May 24, 1:02 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
102 PM EDT WED MAY 24 2017

GAZ039-051-061-062-073>075-241730-
Taliaferro GA-Wilkes GA-Washington GA-Baldwin GA-Glascock GA-
Hancock GA-Warren GA-
102 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
SOUTHERN WILKES...NORTHWESTERN WASHINGTON...BALDWIN...GLASCOCK...
HANCOCK AND WARREN COUNTIES UNTIL 130 PM EDT...

At 101 PM EDT...a line of strong thunderstorms was along a line
extending from near Norwood to near Ivey...and moving northeast at
45 mph.

  HAZARD...40 to 50 mph wind and heavy rain. Brief spin up of a
           tornado can occur as well.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Warrenton, Sparta, Gibson, Norwood, Mitchell, Sharon,
Camak, Deepstep, Midway-Hardwick, Meriwether, Springfield, Hamburg
State Park, Shoals, Beulah, Allenwood, Powelton, Agricola, Hebron and
Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3286 8303 3293 8306 3301 8314 3299 8318
      3297 8316 3298 8321 3296 8327 3295 8326
      3301 8339 3309 8341 3371 8266 3363 8261
      3360 8265 3346 8259 3341 8255 3335 8255
      3334 8246 3330 8244
TIME...MOT...LOC 1701Z 351DEG 24KT 3343 8273 3293 8333

WIND...50MPH
Local storm report, May 24, 1:03 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     TSTM WND DMG     1 SE HOLLEY             34.65N  84.81W
05/24/2017                   MURRAY             GA   911 CALL CENTER

            MURRAY CO 911 CALL CENTER REPORTS A TREE BLOWN DOWN
            NEAR THE INTERSECTION OF CAGLE RD AND MASHBURN RD

&&

EVENT NUMBER FFC1700670

THIEM
Local storm report, May 24, 1:06 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     HAIL             CISCO                   34.95N  84.74W
05/24/2017  E0.70 INCH       MURRAY             GA   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED IN CISCO

&&

EVENT NUMBER FFC1700671

THIEM
Special weather statement, May 24, 1:22 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
122 PM EDT WED MAY 24 2017

GAZ012-020-021-241745-
Cherokee GA-Gordon GA-Bartow GA-
122 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
SOUTHEASTERN GORDON AND NORTHEASTERN BARTOW COUNTIES UNTIL 145 PM
EDT...

At 121 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorms near Cassville, or 10 miles northwest of
Cartersville...moving northeast at 40 mph.

  HAZARD...enhanced risk of a brief tornado. This storm has
           exhibited localized rotation. A brief tornado could
           quickly form.

Some locations in the path of this storms include
Adairsville, Fairmount, Pine Log, Folsom and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3443 8465 3441 8465 3441 8463 3436 8457
      3425 8489 3432 8496 3451 8474
TIME...MOT...LOC 1721Z 227DEG 44KT 3431 8487
Local storm report, May 24, 1:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     TSTM WND DMG     GALLOWAY MILL           34.90N  84.38W
05/24/2017                   FANNIN             GA   EMERGENCY MNGR

            REPORT OF A TREE BLOWN DOWN ON SUNROCK MT RD NEAR
            TENNIS CT RD

&&

EVENT NUMBER FFC1700672

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:09 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk51 min
May 23, 8:31 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Paulding44 min
May 23, 9:11 PM EDTSpecial Weather StatementFFCHaralson, Paulding49 min
May 23, 9:15 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Forsyth45 min
May 23, 10:11 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson49 min
May 23, 10:55 PM EDTSpecial Weather StatementFFCBanks, Jackson35 min
May 24, 12:33 AM EDTSpecial Weather StatementFFCEmanuel, Laurens, Treutlen27 min
May 24, 2:15 AM EDTSpecial Weather StatementFFCBibb, Jones30 min
May 24, 9:39 AM EDTSpecial Weather StatementFFCWhitfield36 min
May 24, 9:47 AM EDTTornado WarningFFCMurray, Whitfield28 min
May 24, 9:56 AM EDTSpecial Weather StatementFFCChattooga, Floyd49 min
May 24, 10:17 AM EDTTornado WarningFFCChattooga, Floyd14 min
May 24, 10:31 AM EDTSpecial Weather StatementFFCGordon29 min
May 24, 10:48 AM EDTTornado WarningFFCGordon, Murray27 min
May 24, 11:08 AM EDTTornado WarningFFCGilmer, Murray23 min
May 24, 11:13 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Murray, Pickens33 min
May 24, 11:22 AM EDTTornado WarningFFCPulaski, Wilcox23 min
May 24, 11:27 AM EDTSpecial Weather StatementFFCCrisp33 min
May 24, 11:29 AM EDTTornado WarningFFCFannin, Gilmer31 min
May 24, 11:31 AM EDTTornado WarningFFCCrisp, Dooly29 min
May 24, 11:45 AM EDTSpecial Weather StatementFFCPulaski30 min
May 24, 11:54 AM EDTTornado WarningFFCCrisp, Dooly17 min
May 24, 11:56 AM EDTTornado WarningFFCUnion14 min
May 24, 12:25 PM EDTSpecial Weather StatementFFCPulaski65 min
May 24, 12:39 PM EDTSpecial Weather StatementFFCFloyd36 min
May 24, 12:57 PM EDTSpecial Weather StatementFFCBibb, Peach33 min
May 24, 1:02 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Warren28 min
May 24, 1:22 PM EDTSpecial Weather StatementFFCBartow23 min
May 24, 1:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens28 min
May 24, 2:14 PM EDTTornado WarningFFCLaurens31 min
May 24, 2:23 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens37 min
May 24, 2:35 PM EDTSpecial Weather StatementFFCJohnson25 min
May 24, 2:39 PM EDTTornado WarningFFCBleckley, Dodge36 min
May 24, 2:42 PM EDTSpecial Weather StatementFFCDooly63 min
May 24, 3:01 PM EDTSpecial Weather StatementFFCJackson29 min
May 24, 3:02 PM EDTSpecial Weather StatementFFCWalton28 min
May 24, 3:04 PM EDTSpecial Weather StatementFFCLumpkin, White26 min
May 24, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens36 min
May 24, 5:15 PM EDTSpecial Weather StatementFFCTelfair30 min
May 24, 5:20 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe25 min
May 24, 5:27 PM EDTSpecial Weather StatementFFCEmanuel33 min
May 24, 5:36 PM EDTSevere Thunderstorm WarningFFCJones, Monroe24 min
May 24, 5:45 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam30 min
May 24, 7:37 PM EDTSpecial Weather StatementFFCHouston, Twiggs23 min
May 24, 7:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.